On the ideal convergence of sequences of quasi-continuous functions

Tomasz Natkaniec , Piotr Szuca

Abstract

n/a
Author Tomasz Natkaniec (FMPI / IM)
Tomasz Natkaniec,,
- Institute of Mathematics
, Piotr Szuca (FMPI / IM)
Piotr Szuca,,
- Institute of Mathematics
Journal seriesFundamenta Mathematicae, ISSN 0016-2736, (A 20 pkt)
Issue year2016
Vol232
No3
Pages269-280
Keywords in Englishpointwise convergence, quasi-continuous function, ideal convergence, Fσ-ideal, ω-+-diagonalizable filter, weakly Ramsey filter, game, winning strategy
DOIDOI:10.4064/fm99-12-2015
URL https://www.impan.pl/shop/publication/transaction/download/product/91267
Languageen angielski
Score (nominal)25
ScoreMinisterial score = 20.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 25.0, 20-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2016 = 0.609 (2) - 2016=0.529 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back